I had sex on birthcontrol and used a condom but it broke as he was cumming. The next day I took Plan b and my doctor said I should be fine. Then about 4 days later we had sex again and the condom broke again but he was not cumming. I take my birth control pill at the same time every day. I am just scared that this cramping could be something else... like an unwanted pregnancy.
I am having cramps after taking plan b a week ago. Normal or could I be pregnant?
Added 23 Aug 2013:
Now its been 3 days since the last time we had sex since the condom broke. I am too scared and paranoid that I am pregnant.
Whilst you have taken two precautions both condom and pill, you would assume that you would have an adequate level of protection against pregnancy. However you would need to rule out from the symptoms - ectopic pregnancy, False Pregnancy (Pseudocyesis), Sexually transmitted infections and on a simpler level an irritable bowel, trapped stool, or an allergic reaction to medication... It may be advisable to have a physical examination by a general practitioner.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2014 • 1 answer
Posted 9 Mar 2015 • 1 answer
Posted 1 Mar 2016 • 0 answers
Posted 22 Mar 2016 • 0 answers
Posted 23 Aug 2016 • 1 answer